# SDR SWIA2020021448470

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 5 HAS CORROSION SPOTS BETWEEN FS 449.85 THRU FS 499, IN THE CABIN.   (C-CHECK) RO 2/10/2020   REMOVE AND REPLACED THE CORRODED SEAT TRACK WITH A NEW ONE IAW CRJ 200 AMM.  P/N SH670-33425-3 TAG # B14589
